The University of Southampton
University of Southampton Institutional Repository

A gauge invariant regulator for the ERG

A gauge invariant regulator for the ERG
A gauge invariant regulator for the ERG
A gauge invariant regularisation for dealing with pure Yang-Mills theories within the exact renormalization group approach is proposed. It is based on the regularisation via covariant higher derivatives and includes auxiliary Pauli-Villars fields which amounts to a spontaneously broken SU(N|N) super-gauge theory. We demonstrate perturbatively that the extended theory is ultra-violet finite in four dimensions and argue that it has a sensible limit when the regularization cutoff is removed.
0217-751X
1989-2001
Arnone, S.
5df04071-e71a-49fc-8116-20689b579cba
Kubyshin, YU. A.
a20daf21-b8bf-4124-9c18-3e1a20b7ae1a
Morris, T.R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6
Tighe, J.F.
2f5cb5a7-334c-4b68-a6e4-7120759c27af
Arnone, S.
5df04071-e71a-49fc-8116-20689b579cba
Kubyshin, YU. A.
a20daf21-b8bf-4124-9c18-3e1a20b7ae1a
Morris, T.R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6
Tighe, J.F.
2f5cb5a7-334c-4b68-a6e4-7120759c27af

Arnone, S., Kubyshin, YU. A., Morris, T.R. and Tighe, J.F. (2001) A gauge invariant regulator for the ERG. International Journal of Modern Physics A, 16 (11), 1989-2001. (doi:10.1142/S0217751X0100461X).

Record type: Article

Abstract

A gauge invariant regularisation for dealing with pure Yang-Mills theories within the exact renormalization group approach is proposed. It is based on the regularisation via covariant higher derivatives and includes auxiliary Pauli-Villars fields which amounts to a spontaneously broken SU(N|N) super-gauge theory. We demonstrate perturbatively that the extended theory is ultra-violet finite in four dimensions and argue that it has a sensible limit when the regularization cutoff is removed.

Full text not available from this repository.

More information

Published date: 30 April 2001

Identifiers

Local EPrints ID: 64251
URI: http://eprints.soton.ac.uk/id/eprint/64251
ISSN: 0217-751X
PURE UUID: 9a82ea02-c837-4868-9f09-2a96886ffb35
ORCID for T.R. Morris: ORCID iD orcid.org/0000-0001-6256-9962

Catalogue record

Date deposited: 15 Jan 2009
Last modified: 07 Oct 2020 02:56

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×